Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On depo injection 6 years, periods stopped completely, sudden 2 days bleeding, sore nipples. Why ?

hi i have been on the depo injection 6 years and i stopped having periods completely years ago. but this month i had 2 days of bleeding but not so bad where it was in my under wear, just when i wiped myself and this was 3 weeks before my depo was due. my depo is now due this week and all this week my nipples have been really sore ?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
This may be a period because ovulation after deo-provera is very delayed, but you have not stop it.
For the main reason that your periods are being stopped for many years you should consult with your doctor to rule out other factors that can cause this bleeding.
Take care of your self
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor